MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center CONSTELLATION Vision System; Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center CONSTELLATION Vision System; Unit, phacofragmentation
Catalog Number 8065753041
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during surgery, an ophthalmic system had intraocular pressure problem.The surgery was completed on the same day with another cassette.The procedure type was not reported.No patient impact was reported.Additional information has been requested, but none received till date.This complaint pertains to ophthalmic system involved in the reported events.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CONSTELLATION Vision System
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50608101
Report Number2028159-2026-01389
Device Sequence Number21489267
Product Code HQC
UDI-Device Identifier00380657530410
UDI-Public(01)00380657530410(17)310823(11)210825(10)14234C
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K101285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065753041
Device Lot Number14234C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONSTELLATION Surgical Procedure Pak
Patient SexUnknown